# SDR DALA1171580676

- Difficulty date: November 22, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 62,833 hours, 29,140 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE STA 1555 APPROX S 4R DENTED.  REPAIRED PER ERA 497749-14AD REV O.  SUPPLEMENT TO NR 200815.
